Dispersive smoothing for Schrödinger equations

Lev Kapitanski, Yuri Safarov

Research output: Contribution to journalArticle

21 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)77-91
Number of pages15
JournalMathematical Research Letters
Volume3
Issue number1
StatePublished - 1996
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Dispersive smoothing for Schrödinger equations. / Kapitanski, Lev; Safarov, Yuri.

In: Mathematical Research Letters, Vol. 3, No. 1, 1996, p. 77-91.

Research output: Contribution to journalArticle

@article{43b60a129b6a4a0c8e0019d11b38c70c,
title = "Dispersive smoothing for Schr{\"o}dinger equations",
author = "Lev Kapitanski and Yuri Safarov",
year = "1996",
language = "English (US)",
volume = "3",
pages = "77--91",
journal = "Mathematical Research Letters",
issn = "1073-2780",
publisher = "International Press of Boston, Inc.",
number = "1",

}

TY - JOUR

T1 - Dispersive smoothing for Schrödinger equations

AU - Kapitanski, Lev

AU - Safarov, Yuri

PY - 1996

Y1 - 1996

UR - http://www.scopus.com/inward/record.url?scp=0030497126&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0030497126&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:0030497126

VL - 3

SP - 77

EP - 91

JO - Mathematical Research Letters

JF - Mathematical Research Letters

SN - 1073-2780

IS - 1

ER -